MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) UNIFY ASSURA CRT-D RF HV; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) UNIFY ASSURA CRT-D RF HV; NO MATCH
Model Number CD3357-40C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Valvular Stenosis (2697)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented with valve stenosis alleged on the patient's implantable cardioverter defibrillator.The device was explanted and replaced on (b)(6) 2026.No adverse effects were noted.
 
Additional Manufacturer Narrative
Device was returned due to adverse event without identified device or use problem.The device was received in normal range of operation.Analysis of device image was performed and no anomalies were noted.Further electrical testing was performed, and no issues were noted.Longevity assessment found the device was operating above the elective replacement indicator (eri) level and within expected longevity.

Brand Name
UNIFY ASSURA CRT-D RF HV
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25142831
Report Number2017865-2026-09789
Device Sequence Number13125264
Product Code NIK
UDI-Device Identifier05414734508186
UDI-Public(01)05414734508186(10)A000110228(17)230531
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberCD3357-40C
Device Catalogue NumberCD3357-40C
Device Lot NumberA000110228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight97 KG